# SDR ASAA2012123093585

- Difficulty date: December 30, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 46,265 hours, 25,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1619
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT RT AFT OVERWING FLOOD LIGHT ON FUSELAGE IS INOP.  LAMPED AND TESTED IAW MM 33-51-22-962-001.  OPS NORMAL.
